Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: Wellbutrin - side-effects


 StaceyB. - Mon Apr 12, 2004 10:22 am

My boyfriend started taking Wellbutrin less then six months ago. He and I broke up when he started taking it because he turned into an asshole. Well, now we're back together and he doesn't take it regularly. It makes him agitated and moody. He wants to get off of it but his parents and his doctors won't let him. Because he's a minor he has to listen to them. He told them about the side-effects and they won't listen. One of the worst side-effects that it has is premature ejaculation. As you can imagine, this is a really horrible side-effect for a high school boy to have. :oops: It's even worse for me, his girlfriend. We've been trying to research this drug and get as much info as possible but none of the information we find says anything about premature ejaculation. I'm almost positive it's a side-effect from the drug because before he took it this never happened. Somebody please help me. I'll take any info I can get. Thank you.
 StaceyB. - Mon May 10, 2004 9:37 am

yeah, it was the Wellbutrin. He stopped taking it and it took a few weeks to wear off but he works good again. just thought id let anybody know so they don't go on wellbutrin. lol :D
 enyecki - Fri Jun 03, 2005 9:11 pm

You are in high school. Be careful. Medication is more important than pre ejaculation...and if he needs to be on a depression medication, then he should be...
 krf - Wed Nov 23, 2005 4:27 pm

girfriend it takes more then two days to make a differance its in your system for at least a week after you stop.But i am glad everything is working right for you. :roll:
 waybot - Sun Jan 01, 2006 2:56 am

Hi, I'm probably not posting in the right place at all but my question is about hiccups. It sounds silly, I know, but it is actually quite a problem. I cannot remember when they started but I have them at least 2 or three times a day. I have not noticed a particular food or drink which triggers it, so that's why I posted in pharmocology.
My dentist mentioned that It could have to do with a drug side effect, but she really had no idea.
If so, I'm taking Wellbutrin (hence the posting in this topic), Lexapro, and Lamictal. Any hiccup information would be greatly appreciated, whether related to the drugs, nutrition, or anything else. oh, and if it means anything, sometimes the hiccups have a slight acidic taste.

Thanks.
 mrsidknee - Thu Jan 05, 2006 6:12 pm

I get the hiccups a lot too and am on Welbutrin. I haven't found much info that says that hiccups is a recognized side effect of the drug. If they are really problematic, talk to your primary care doctor or whoever prescribes the Welbutrin for you.

Best Wishes.
Sid


waybot wrote:Hi, I'm probably not posting in the right place at all but my question is about hiccups. It sounds silly, I know, but it is actually quite a problem. I cannot remember when they started but I have them at least 2 or three times a day. I have not noticed a particular food or drink which triggers it, so that's why I posted in pharmocology.
My dentist mentioned that It could have to do with a drug side effect, but she really had no idea.
If so, I'm taking Wellbutrin (hence the posting in this topic), Lexapro, and Lamictal. Any hiccup information would be greatly appreciated, whether related to the drugs, nutrition, or anything else. oh, and if it means anything, sometimes the hiccups have a slight acidic taste.

Thanks.


| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us